# SDR REXA2014092200987

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-107 LT & RT AFT EMER LIGHT COVERS CRACKED.  R & R WITH SERVICEABLE ONES IAW CMM 33-52-07 PG 3 SECT 3 1 A & PG 4 SECT 7 B.
